# SDR DL757951740

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 148N666016
- Condition: Dented
- Location: Apu Access Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT, HANGAR INSPECTION FOUND THAT THE OUTER SKIN WAS DENTED JUST FORWARD OF CENTER LATCH.  THE DENT WAS REPAIRED PER SRM 52-40-01.
